Some results on a starlike log-harmonic mapping of order alpha


Aydogan M.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.256, pp.77-82, 2014 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 256
  • Publication Date: 2014
  • Doi Number: 10.1016/j.cam.2013.07.008
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.77-82

Abstract

Let H(D) be the linear space of all analytic functions defined on the open unit disc D = z is an element of C : vertical bar z vertical bar < 1. A sense preserving log-harmonic mapping is the solution of the non-linear elliptic partial differential equation